Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 204, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 1:32 AM CDT for 4 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 1:32 AM CDT (06:32 UTC)
- Expired
- May 25, 2011, 2:15 AM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:22 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS53 KLSX 250632
SVRLSX
MOC019-027-051-135-250715-
/O.NEW.KLSX.SV.W.0204.110525T0632Z-110525T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
132 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
COLE COUNTY IN CENTRAL MISSOURI...
EASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 215 AM CDT
* AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELDON...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CALIFORNIA...JEFFERSON CITY...HOLTS SUMMIT...ASHLAND...HIGH
POINT...HICKORY HILL...RUSSELLVILLE...BRAZITO...MCGIRK...
WARDSVILLE...CENTERTOWN...ST. MARTINS...JAMESTOWN...EASLEY...LAKE
MYKEE...NEW BLOOMFIELD...EUGENE...ENON...LOHMAN AND KLIEVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
3846 9216 3833 9233 3833 9240 3834 9241
3842 9241 3843 9263
TIME...MOT...LOC 0632Z 213DEG 43KT 3835 9255
WIND...HAIL 60MPH 1.00IN
$$
CVKING2 follow-up statements
078
WWUS53 KLSX 250641
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
141 AM CDT WED MAY 25 2011
MOC019-027-051-135-250715-
/O.CON.KLSX.SV.W.0204.000000T0000Z-110525T0715Z/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
141 AM CDT WED MAY 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONITEAU...COLE...SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES
UNTIL 215 AM CDT...
AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSSELLVILLE...OR 12 MILES NORTHEAST OF ELDON...MOVING NORTHEAST AT
40 MPH.
LOCATIONS IMPACTED INCLUDE...
CALIFORNIA...JEFFERSON CITY...HOLTS SUMMIT...ASHLAND...MCGIRK...
WARDSVILLE...CENTERTOWN...ST. MARTINS...JAMESTOWN...EASLEY...LAKE
MYKEE...NEW BLOOMFIELD...LOHMAN...KLIEVER...ELSTON...MARION...
HARTSBURG...SANDY HOOK...WILTON AND WAINWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
3846 9216 3833 9233 3833 9240 3834 9241
3842 9241 3843 9263
TIME...MOT...LOC 0641Z 214DEG 34KT 3851 9240
WIND...HAIL 60MPH 1.00IN
$$
CVKING232
WWUS53 KLSX 250711
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CDT WED MAY 25 2011
MOC019-027-051-135-250721-
/O.EXP.KLSX.SV.W.0204.000000T0000Z-110525T0715Z/
BOONE MO-CALLAWAY MO-COLE MO-MONITEAU MO-
211 AM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONITEAU...COLE...
SOUTHWESTERN CALLAWAY AND SOUTHERN BOONE COUNTIES WILL EXPIRE AT 215
AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 8 AM.
LAT...LON 3892 9250 3865 9190 3847 9214 3847 9217
3846 9216 3833 9233 3833 9240 3834 9241
3842 9241 3843 9263
TIME...MOT...LOC 0711Z 214DEG 34KT 3874 9220
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:51 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 24, 10:51 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1051 PM CDT TUE MAY 24 2011
.UPDATE...
/626 PM CDT TUE MAY 24 2011/
HAVE REMOVED ADDITIONAL COUNTIES FROM THE SEVERE THUNDERSTORM
WATCH AS THE LINE CONTINUES TO DIMINISH IN INTENSITY. MLCAPES
CONTINUE TO RISE IN THE REMAINDER OF THE WATCH AREA...SO WILL
KEEP THE REST OF THE COUNTIES IN IT FOR NOW.
RECENT RUNS OF THE RUC ARE SHOWING THAT INSTABILITY INCREASES
ACROSS MO/IL AHEAD OF LINE OF STORMS OVER THE CENTRAL AND
SOUTHERN PLAINS. STILL LOOKS LIKE THE POTENTIAL FOR SEVERE
WEATHER WILL CONTINUE LATE THIS EVENING AND OVERNIGHT AS THIS
LINE CONTINUES TO MOVE NORTHEAST TOWARD THE CWA.
BRITT
&&
.DISCUSSION...
/306 PM CDT TUE MAY 24 2011/
...POTENTIAL INCREASING FOR SIGNIFICANT OUTBREAK OF SEVERE
THUNDERSTORMS WITH FLASH FLOODING OVER THE NEXT 24-36 HOURS...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED IN ADVANCE OF FORWARD
PROPAGATING MCS CURRENTLY OVER WEST CENTRAL MO. WHILE THERE HAVE
NOT BEEN ANY RECENT SEVERE WEATHER REPORTS...EXPECT POTENTIAL TO
INCREASE OVER THE AREA AS SURFACE DEWPOINTS INCREASE UNDER FULL
SUNSHINE RESULTING IN THE MLCAPES INCREASING TO 1500-2000 J/KG BY
00Z. THERE IS ALSO A WEAK BOUNDARY SEEN IN THE VISIBLE SATELLITE
IMAGERY MOVING NORTHEAST OVER SOUTHERN MO WHICH MAY AID IN INCREASING
SEVERE THREAT THIS AFTERNOON INTO EARLY THIS EVENING.
GFS/NAM/HRRR ARE ALSO INDICATING THAT LINE OF SIGNIFICANT SUPERCELLS
OVER THE CENTRAL PLAINS SHOULD CONGEAL INTO A FORWARD PROPAGATING
MCS THAT WILL MOVE ACROSS THE CWA OVERNIGHT. THIS LINE WILL LIKELY
ALSO BE SEVERE BECAUSE OF INCREASING SHEAR AND ASCENT AHEAD OF THE
UPPER CLOSED LOW IN ADDITION TO STRONG LOW LEVEL MOISTURE
TRANSPORT FROM THE GULF. THIS ROUND WILL LIKELY MOVE QUICKLY OUT
OF THE AREA TOMORROW MORNING ALLOWING FOR A PERIOD OF DRY TIME
FROM LATE MORNING INTO AFTERNOON.
THE POTENTIAL FOR SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS
INCLUDING TORNADOES IS INCREASING FOR TOMORROW AFTERNOON AND
EVENING AS THE AFOREMENTIONED DRY TIME TOMORROW SHOULD ALLOW FOR
THE ATMOSPHERE TO RECOVER FROM TONIGHT'S ACTIVITY. VERY STEEP
LAPSE RATES WILL MOVE IN AROUND THE SOUTH PART OF THE CLOSED LOW
AS UPPER 60 DEWPOINTS SURGE NORTH INTO AREA YIELDING MLCAPES
BETWEEN 2000-3500 J/KG. ASCENT FROM UPPER LOW WILL INCREASE
OVER ATTENDANT COLD FRONT/DRY LINE WHICH SHOULD CAUSE A RAPID
DEVELOPMENT OF SUPERCELLS ALONG AND SOUTH OF INTERSTATE 70 AFTER 3
PM. LOW LEVEL SHEAR WILL BE SUFFICIENT FOR TORNADOES...POSSIBLY
STRONG...AS WELL AS VERY LARGE HAIL AND DAMAGING WINDS. THIS ROUND
OF SEVERE WEATHER SHOULD MOVE OUT OF THE AREA BY MIDNIGHT TOMORROW
NIGHT.
IN ADDITION...I HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE CWA
UNTIL 06Z TOMORROW NIGHT. WE HAVE ALREADY HAD SOME AREAS WITH
HEAVY RAINFALL THE PAST THREE DAYS...AND DO EXPECT THAT THE THREE
ROUNDS OF THUNDERSTORMS MENTIONED ABOVE WILL POSE AN INCREASING
THREAT FOR AT LEAST A FEW AREAS TO SEE FLASH FLOODING...ESPECIALLY
WHERE THERE IS ANY TRAINING.
AFTER THIS STORM SYSTEM MOVES OFF...THERE WILL BE SOME BRIEF DRY
TIME BEFORE ADDITIONAL ROUND OF THUNDERSTORMS COMES FRIDAY NIGHT.
PATTERN WILL THEN CHANGE WITH RIDGE BUILDING OVER THE EASTERN
CONUS. HAVE GONE DRY WITH TEMPERATURES CLIMB ABOVE NORMAL INTO
EARLY NEXT WEEK.
BRITT
&&
.AVIATION...
/1032 PM CDT TUE MAY 24 2011/
LARGE THUNDERSTORM COMPLEX OVER WRN MO WILL TRANSLATE EWD LATE TGT
THROUGH THE TAF SITES. SLY LOW LEVEL JET OF 50 TO 60 KTS WILL
ALSO TRANSLATE EWD THROUGH THE SRN HALF OF MO WITH LLWS MOST
LIKELY AT KCOU LATE TGT SINCE IT WILL BE CLOSEST TO THE JET AXIS.
STG AND GUSTY SLY SFC WINDS CAN BE EXPECTED ON WED. ANOTHER ROUND
OF THUNDERSTORMS...LIKELY SEVERE IS EXPECTED WED AFTN AND EVNG AS
AN UPPER LEVEL LOW AND ASSOCIATED SFC LOW MOVE EWD THROUGH NRN MO
DRAGGING A TRAILING CDFNT THROUGH THE AREA.
SPECIFICS FOR KSTL...TSRA OVER WRN MO WILL MOVE INTO STL AREA
AROUND 08Z WED AND CONTINUE UNTIL ABOUT 11Z WED. MODELS SUGGEST
THAT THERE MAY BE SOME MVFR CIGS ON WED BUT SIMILAR PROGS
YESTERDAY DID NOT VERIFY EVEN AFTER ABUNDANT RAINFALL DURING THE
DAY. ANOTHER ROUND OF THUNDERSTORMS...LIKELY SEVERE IS EXPECTED
LATE WED AFTN AND EVNG. SELY SFC WINDS SHOULD BECOME SLY WED MRNG
AND STRONG AND GUSTY DUE TO MIXING OF STRONG LOW LEVEL WINDS TO
THE SFC. THE SFC WIND WILL VEER AROUND TO A SWLY DIRECTION WED
EVNG AS A CDFNT MOVES EWD THROUGH THE AREA.
KANOFSKY/GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
GASCONADE MO-IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN
MO-MADISON MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES
MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH LATE WEDNESDAY NIGHT FOR ADAMS IL-BOND
IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
IL.
&&
WFO LSXHazardous weather outlook, May 24, 4:02 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 402 PM CDT TUE MAY 24 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 402 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING AS A LINE OF THUNDERSTORMS MOVES ACROSS THE REGION. THIS LINE WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL AND ISOLATED TORNADOES. ANOTHER ROUND OF SEVERE THUNDERSTORMS MAY MOVE THROUGH THE AREA LATE THIS EVENING AND OVERNIGHT. BOTH OF THESE WAVES OF THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER THE AREA LATE WEDNESDAY AND WEDNESDAY NIGHT. A FEW STRONG TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH WEDNESDAY EVENING. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY AND AGAIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT AND ON WEDNESDAY. SPOTTERS ARE ALSO ASKED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE. BRITT
In the hours before
Special weather statement, May 25, 1:08 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 108 AM CDT WED MAY 25 2011 MOZ041-047-048-250700- BOONE MO-COLE MO-MONITEAU MO- 108 AM CDT WED MAY 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MONITEAU...NORTHWESTERN COLE AND SOUTHERN BOONE COUNTIES UNTIL 200 AM CDT... AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF ELDON...MOVING NORTH AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIPTON... CALIFORNIA... ASHLAND... HIGH POINT... MCGIRK... CLARKSBURG... CENTERTOWN... JAMESTOWN... EASLEY... LATHAM... KLIEVER... MARION... HARTSBURG... WILTON... SANDY HOOK... LUPUS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, May 25, 1:27 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 127 AM CDT WED MAY 25 2011 MOZ035-036-042-051-052-060-250715- AUDRAIN MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-RALLS MO-WARREN MO- 127 AM CDT WED MAY 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...AND NORTHERN WARREN...MONTGOMERY AND WESTERN LINCOLN COUNTIES IN EAST CENTRAL MISSOURI...AND RALLS AND PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 215 AM CDT... AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF MEXICO TO JONESBURG...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VANDALIA... BOWLING GREEN... LOUISIANA... LADDONIA... HAWK POINT... FARBER... NEW HARTFORD... DAVIS... CURRYVILLE... SPENCERBURG... CENTER... EOLIA... SPAULDING... FRANKFORD... NEW LONDON... TRUXTON... MIDDLETOWN... OLNEY... CAVE... SILEX... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:35 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 40 min |
| May 25, 2:00 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Marion, Pike, Ralls | 45 min |
| May 25, 2:16 AM CDT | Areal Flood Advisory | LSX | Boone, Cole, Moniteau | 6 hr |
| May 25, 3:09 AM CDT | Areal Flood Advisory | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 5 hr |
| May 25, 3:55 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 6 hr |
| May 25, 4:15 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Saint Charles, Saint Louis, Warren | 35 min |
| May 25, 4:39 AM CDT | Tornado Warning | LSX | Lincoln | 22 min |
| May 25, 5:08 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| May 25, 7:47 AM CDT | Areal Flood Advisory | LSX | Audrain, Boone, Cole, Knox, Lewis, Marion and 5 more | 3 hr |
| May 25, 7:56 AM CDT | River Flood Warning | LSX | Marion | 12 hr |
| May 25, 9:06 AM CDT | River Flood Warning | LSX | Marion | 11 hr |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Franklin, Warren | 6 days |
| May 25, 11:03 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 20 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lewis | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 13 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Marion | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Ralls | 15 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 40 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Pike | 46 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Lincoln | 43 days |
| May 25, 12:15 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 46 days |
| May 25, 1:00 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 60 min |
| May 25, 1:36 PM CDT | Flash Flood Warning | LSX | Moniteau | 5 hr |
| May 25, 1:36 PM CDT | Tornado Warning | LSX | Cole | 39 min |
| May 25, 1:48 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery, Pike | 42 min |
| May 25, 1:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 51 min |
| May 25, 1:55 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole, Moniteau | 50 min |
| May 25, 2:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 43 min |
| May 25, 2:05 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Pike | 40 min |
| May 25, 2:07 PM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike, Warren | 53 min |
| May 25, 2:11 PM CDT | Tornado Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 49 min |
| May 25, 2:14 PM CDT | Flash Flood Warning | LSX | Cole | 5 hr |
| May 25, 2:15 PM CDT | Tornado Warning | LSX | Callaway, Cole, Osage | 45 min |
| May 25, 2:22 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 53 min |
| May 25, 2:29 PM CDT | Tornado Warning | LSX | Crawford | 61 min |
| May 25, 2:36 PM CDT | Flash Flood Warning | LSX | Audrain, Boone | 6 hr |
| May 25, 2:42 PM CDT | Tornado Warning | LSX | Audrain, Montgomery, Pike | 48 min |
| May 25, 2:43 PM CDT | Tornado Warning | LSX | Jefferson, Saint Francois, Washington | 18 min |
| May 25, 2:44 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Osage | 46 min |
| May 25, 2:49 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 39 min |
| May 25, 2:54 PM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 51 min |
| May 25, 2:55 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 50 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 40 min |
| May 25, 3:05 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 40 min |
| May 25, 3:08 PM CDT | Flash Flood Warning | LSX | Monroe | 6 hr |
| May 25, 3:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 36 min |
| May 25, 3:16 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| May 25, 3:19 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 25, 3:23 PM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Pike | 6 hr |
| May 25, 3:29 PM CDT | Tornado Warning | LSX | Lincoln | 46 min |
| May 25, 3:30 PM CDT | Tornado Warning | LSX | Jefferson | 33 min |
| May 25, 3:32 PM CDT | Tornado Warning | LSX | Iron, Reynolds, Washington | 43 min |
| May 25, 3:34 PM CDT | Tornado Warning | LSX | Pike, Ralls | 41 min |
| May 25, 3:37 PM CDT | Tornado Warning | LSX | Lewis, Marion | 25 min |
| May 25, 3:38 PM CDT | Flash Flood Warning | LSX | Ralls | 6 hr |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 38 min |
| May 25, 3:41 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 37 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | LSX | Lewis, Marion | 6 hr |
| May 25, 3:43 PM CDT | Tornado Warning | LSX | Pike | 47 min |
| May 25, 3:48 PM CDT | Areal Flood Advisory | LSX | Callaway | 6 hr |
| May 25, 3:59 PM CDT | Tornado Warning | LSX | Iron, Madison | 46 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 45 min |
| May 25, 4:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 40 min |
| May 25, 4:11 PM CDT | Tornado Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 49 min |
| May 25, 4:14 PM CDT | Tornado Warning | LSX | Iron, Jefferson, Saint Francois, Washington | 46 min |
| May 25, 4:23 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve | 52 min |
| May 25, 4:30 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 45 min |
| May 25, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 26 min |
| May 25, 4:40 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 21 min |
| May 25, 4:45 PM CDT | Tornado Warning | LSX | Madison | 45 min |
| May 25, 4:51 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 39 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 25 min |
| May 25, 5:03 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 hr |
| May 25, 5:12 PM CDT | Tornado Warning | LSX | Sainte Genevieve | 48 min |
| May 25, 5:17 PM CDT | Tornado Warning | LSX | Madison, Sainte Genevieve, Saint Francois | 43 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.